# SDR HEED065757

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6420 · Tail Rotor Head
- Part: Lock Ring
- Part number: 222012738001
- Condition: Worn
- Location: Tail Rotor
- Part time: 4,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK RING WORN. REPLACED UNIT.
